# SDR FDEA2019091432634

- Difficulty date: September 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N200336
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R/H I/B MAIN FLAP LOWER SURFACE  PANEL 113N2402-4 HAS DELAM AND REQUIRES   REPAIR  REPAIRED THE R/H I/B MAIN FLAP LOWER SURFACE PANEL   IAW SRM 57-53-01-0I FIG 1, SRM 57-53-01-2R FIG 201 AND SRM 51-70-10-2R FIG 201 DETAIL A   USING INSTRUCTIONS IN REPAIR PARAGRAPH 6 THRU 22, WITH OUT DEVIATION
